# SDR AALA202510296999

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53118320201
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLIGHT DECK WINDSHIELD FRAME SIDE POST UPPER ATTACHMENT FITTING FASTENER HOLE, AT FR 4 RIGHT. REPLACED FITTING PER SRM 51-72-11.
